Hi Dear ,
As per your query you have dizziness
along with headache , also your are on bood pressure medicine . Well there can be many reasons for headache and dizziness like low blood glucose or iron level , benign paroxysmal positional vertigo (BPPV) , infection , meniere's disease , migraine , neurological , inner ear infection
and due to certain medicines such as blood pressure medicines or anti depressants . It seems to me that in your case there is probablity that blood pressure medicine are causing the symptoms . I would suggest you to consult ENT specialist
for proper examination and rule out above causes . Doctor may order balancing test , rotatory chain test , hearing test , posturography
and CT scan . Doctor may prescrine ani emetic drug , sedatives and alter the dose of BP medicines or prescribe some substitute . For now avoid bending forward and take ibuprofen or acetaminophen
for headache .
Hope your concern has been resolved.
Get Well Soon.
Dr. Harry Maheshwari